Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 March 2009

On Hyperplanes of the Geometry D4,2 and their Related Codes

Abdelsalam Abou Zayda

Journal of Mathematics and Statistics, Volume 5, Issue 1, pp. 72–76 · doi.org/10.3844/jmssp.2009.72.76

7,103 accesses4,572 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem statement: The point-line geometry of type D4,2 was introduced and characterized by many authors such as Shult and Buekenhout and in several researches many of geometries were considered to construct good families of codes and this forced us to present very important substructures in such geometry that are hyperplanes. Approach: We used the isomorphic classical polar space Ω+(8, F) and their combinatorics to construct the hyperplanes and the family of certain codes related to such hyperplanes. Results: We proved that each hyperplane is either the set Δ2 (p) which consisted of all points at a distance mostly 2 from a fixed point p or a Grassmann geometry of type A3,2 and then we presented a new family of non linear binary constant-weight codes. Conclusion: The hyperplanes of the geometry D4,2 allow us to discuss further substructures of the geometry such as veldkamp spaces.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Zayda, A. A. (2009). On Hyperplanes of the Geometry D4,2 and their Related Codes. Journal of Mathematics and Statistics, 5(1), 72–76. https://doi.org/10.3844/jmssp.2009.72.76

Licence
© Science Publications
Issue
Volume 5, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Hyperplanes of the Geometry D4,2 and their Related CodesJournal of Mathematics and Statistics · Volume 5, Issue 1 · pp. 72–76 · © Science PublicationsDownload